# SDR ASAA0380238

- Difficulty date: March 7, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 595358328
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND RIGHT FUSELGAE AFT PANEL NR 2207 IS CRACKED AT THE FORWARD END.  REPAIRED PANEL WITH BONDED FIBERGLASS OVERLAY PER SRM.  (M)
